# SDR RRXA99628

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO ATTACHMENT ANGLE IN RIGHT MAIN LANDING GEAR TOP SECTION AT STA 857 AND BETWEEN WL-6 AND WL-8, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVE TIMCO DER ENGINEERING SKETCH REO-05655 REV A.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
